# SDR CA011205006

- Difficulty date: November 15, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 23,815 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) PRIOR TO TAKE-OFF,  AUTOFEATHER ARMING BAULKED,  ACTIVATED ON RE-SELECTION.  ON TAKE-OFF,  AFTER GEAR UP SELECTION, NR 2 ENGINE INITIATED UNCOMMANDED AUTOFEATHER (TORQUE 125 PERCENT PLUS). CREW DE-SELECTED AUTOFEATHER WITHIN FOUR SECONDS, TORQUE RETURNED TO NORMAL. AIRCRAFT RETURNED TO BASE, AND ENGINE / PROP CHANGE CARRIED OUT. ENGINE TORQUE PROBE, HARNESS AND TSCU SHIPPED TO OEM FOR ANALYSIS,
